# SDR 3LYALYNX00007

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N511LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4265
- Aircraft time: 2,839 hours, 3,029 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH LANDING GEAR SELECTED UP THE LANDING GEAR HANDLE AND LT & RT, NOSE WARNING LIGHTS CYCLED ON & OFF SEVERAL TIMES.  REMOVED AND REPLACED LDG HNDL ASSY IN REF TO AMM 32-31-000-801 OPS CHECK GOOD.  REF AMM 32-31-00-720-801, P/N OFF: 860TS09YOO  S/N OFF: 510, P/N ON: 860TS09YOO, S/N ON: 621.
